# SDR AALA202209233392

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737
- Aircraft serial: 40584
- Aircraft time: 35,302 hours, 14,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY DOOR GIRT BAR NEEDS ADJUSTMENT. ACCOMPLISHED GIRT BAR CARRIER BRACKET ADJUSTMENT GIRT BAR SECURE PER AMM 25-66-01.
